×

Characterizations of the ranges of some nonlinear operators and applications to boundary value problems. (English) Zbl 0386.47035


MSC:

47J05 Equations involving nonlinear operators (general)
47H05 Monotone operators and generalizations
35J60 Nonlinear elliptic equations
35D05 Existence of generalized solutions of PDE (MSC2000)
35L60 First-order nonlinear hyperbolic equations
35K55 Nonlinear parabolic equations
PDF BibTeX XML Cite
Full Text: Numdam EuDML

References:

[1] S. Ahmad - A.C. Lazer - J.L. Paul , Elementary critical point theory and perturbations of elliptic boundary value problems at resonance , Indiana Univ. Math. J. , 25 ( 1976 ), pp. 933 - 944 . MR 427825 | Zbl 0351.35036 · Zbl 0351.35036
[2] A. Ambrosetti - G. Mancini , Existence and multiplicity results for nonlinear elliptic problems with linear part at resonance. - I: The case of simple eigenvalue , to appear. MR 492839 | Zbl 0393.35032 · Zbl 0393.35032
[3] J.B. Baillon - G. Haddad , Quelques propriétés des opérateurs anglebornés et n-cycliquement monotones , Israel J. Math. , 26 ( 1977 ), pp. 137 - 150 . MR 500279 | Zbl 0352.47023 · Zbl 0352.47023
[4] P. Baras - J.C. Hassan - L. Veron , Oompacité de l’opérateur définissant la solution d’une équation d’évolution non homogène , C. R. Acad. Sc. , 284 ( 1977 ), pp. 799 - 802 . MR 430864 | Zbl 0348.47026 · Zbl 0348.47026
[5] M. Berger - M. Schechter , On the solvability of semilinear operator equations and elliptic boundary value problems , Bull. A.M.S ., 78 ( 1972 ), pp. 741 - 745 . Article | MR 303374 | Zbl 0263.35036 · Zbl 0263.35036
[6] H. Brézis , On some degenerate nonlinear parabolic equations, Nonlinear Functional Analysis, Proc. Symp. Pure Math. , Vol. 18 (part 1), F. Browder ed. AMS ( 1970 ), pp. 28 - 38 . MR 273468 | Zbl 0231.47034 · Zbl 0231.47034
[7] H. Brézis , Opérateurs maximaux monotones , Lecture Notes , Vol. 5 , North-Holland , 1973 . · Zbl 0252.47055
[8] H. Brézis - F. Browder , Nonlinear integral equations and systems of Hammerstein type , Advances in Math. , 18 ( 1975 ), pp. 115 - 147 . MR 394341 | Zbl 0318.45011 · Zbl 0318.45011
[9] H. Brézis - A. Haraux , Image d’une somme d’opérateurs monotones et applications, Israel J . Math. , 23 ( 1976 ), pp. 165 - 186 . MR 399965 | Zbl 0323.47041 · Zbl 0323.47041
[10] H. Brézis - L. Nirenberg , Forced vibrations for a nonlinear wave equation , Comm. Pure Appl. Math. , 31 ( 1978 ). MR 470377 | Zbl 0378.35040 · Zbl 0378.35040
[11] F. Browder , Nonlinear Operators in Banach Spaces, Proc. Symp. Pure Math. , Vol. 18 (part 2) AMS ( 1976 ). MR 405188 · Zbl 0327.47022
[12] F. Browder , On a principte of H. Brézis and its applications , J. Funct. Anal. , 25 ( 1977 ), pp. 356 - 365 . MR 445344 | Zbl 0358.47037 · Zbl 0358.47037
[13] B. Calvert - C. Gupta , Nonlinear elliptic boundary value problems in Lp spaces and sums of ranges of accretive operators , Nonlinear Analysis , TMA 2 ( 1978 ), pp. 1 - 26 . MR 512651 | Zbl 0369.47033 · Zbl 0369.47033
[14] L. Cesari , Alternative methods in nonlinear analysis, International Conference on Differential Equations , Antosiewicz ed. Acad. Press. ( 1975 ). MR 430884 | Zbl 0316.47039 · Zbl 0316.47039
[15] E.N. Dancer , On a nonlinear elliptic boundary value problem , Bull. Aust. Math. Soc. , 12 ( 1975 ), pp. 399 - 405 . MR 385318 | Zbl 0297.35031 · Zbl 0297.35031
[16] E.N. Dancer , On the Dirichlet problem for weakly nonlinear elliptic partial differential equations , to appear. Zbl 0351.35037 · Zbl 0351.35037
[17] D.G. De Figueiredo , The Dirichlet problem for nonlinear elliptic equations : A Hilbert space approach, Partial differential equations and related topics , Springer Verlag Lecture Notes 446 ( 1975 ), pp. 144 - 165 . MR 437924 | Zbl 0312.35032 · Zbl 0312.35032
[18] D.G. De Figueiredo , Semilinear elliptic problems with nonlinearities near the first eigenvalue, Proc. Symp. Dynamical Systems , Univ. of Florida ( 1976 ), to appear. Zbl 0538.34013 · Zbl 0538.34013
[19] D.G. De Figueiredo - J.P. Gossez , Nonlinear perturbations of a linear elliptic problem near its first eigenvalues , to appear. Zbl 0357.35036 · Zbl 0357.35036
[20] L. De Simon - G. Torelli , Soluzione periodiche di equazioni a derivate parziali di tipo iperbolico nonlineari , Rend. Sem. Math. Univ. Padova , 40 ( 1968 ), pp. 380 - 401 . Numdam | MR 228836 | Zbl 0198.13704 · Zbl 0198.13704
[21] J.C. Dunn , Convexity, monotonicity and gradient processes in Hilbert space , J. Math. Anal. Applic. , 53 ( 1976 ), pp. 145 - 158 . MR 388176 | Zbl 0321.49025 · Zbl 0321.49025
[22] S Fučik , Surjectivity of operators involving linear noninvertible part and nonlinear compact perturbation , Funk. Ekv. , 17 ( 1974 ), pp. 73 - 83 . Article | MR 365255 | Zbl 0294.47041 · Zbl 0294.47041
[23] S Fučik , Open problems in the solvability of nonlinear equations , to appear. · Zbl 0221.47042
[24] S Fučik - M. Ku - J. Ne , Ranges of nonlinear asymptotically linear operators , J. Diff. Eq. , 17 ( 1975 ), pp. 375 - 394 . MR 372696 | Zbl 0299.47035 · Zbl 0299.47035
[25] C. Gupta - P. Hess , Existence theorems for nonlinear noncoercive operator equations and nonlinear elliptic boundary value problems , J. Diff. Eq. , 22 ( 1976 ), pp. 305 - 313 . MR 473942 | Zbl 0344.47027 · Zbl 0344.47027
[26] J. Hale , Periodic solutions of a class of hyperbolic equations containing a small parameter , Arch. Rat. Mech. Anal. , 23 ( 1967 ), pp. 380 - 398 . MR 206503 | Zbl 0152.10002 · Zbl 0152.10002
[27] P. Hess , On semicoercive nonlinear problems , Indiana Univ. Math. J. , 23 ( 1974 ), pp. 645 - 654 . MR 341214 | Zbl 0259.47051 · Zbl 0259.47051
[28] P. Hess , On a theorem by Landesman and Lazer , Indiana Univ. Math. J. 23 ( 1974 ), pp. 827 - 830 . MR 352687 | Zbl 0259.35036 · Zbl 0259.35036
[29] J. Kazdan - F. Warner , Remarks on some quasilinear elliptic equations , Comm. Pure Appl. Math. , 28 ( 1975 ), pp. 567 - 597 . MR 477445 | Zbl 0325.35038 · Zbl 0325.35038
[30] O. Ladyzenskaja - V. Solonnikov - N. Ural’ceva , Linear and quasilinear equations of parabolic type, Translations of Math. Monographs , Vol. 23 AMS ( 1968 ). MR 241822 | Zbl 0174.15403 · Zbl 0174.15403
[31] E. Landesman - A. Lazer , Nonlinear perturbations of linear elliptic boundary value problems at resonance , J. Math. Mech. , 19 ( 1970 ), pp. 609 - 623 . MR 267269 | Zbl 0193.39203 · Zbl 0193.39203
[32] J. Leray - J.L. Lions , Quelques résultats de Visik sur les problèmes elliptiques nonlinéaires par les méthodes de Minty-Browder , Bull. Soc. Math. Fr. , 93 ( 1965 ), pp. 97 - 107 . Numdam | MR 194733 | Zbl 0132.10502 · Zbl 0132.10502
[33] J.L. Lions - G. Stampacchia , Variational inequalities , Comm. Pure Appl. Math. , 20 ( 1967 ), pp. 493 - 519 . MR 216344 | Zbl 0152.34601 · Zbl 0152.34601
[34] W. Littman , A strong maximum principle for weakly L-subharmonic functions , J. Math. Mech. , 8 ( 1959 ), pp. 761 - 770 . MR 107746 | Zbl 0090.08201 · Zbl 0090.08201
[35] H. Lovicarova , Periodic solutions of weakly nonlinear wave equation in one dimension , Czech. Math. J. , 19 ( 1969 ), pp. 324 - 342 . Article | MR 247249 | Zbl 0181.10901 · Zbl 0181.10901
[36] P McKenna - J. Rauch , Strongly nonlinear perturbations of nonnegative boundary value problems with kernel , Jour. Diff. Equa ., to appear. MR 491053 | Zbl 0405.34019 · Zbl 0405.34019
[37] J. Mawhin , Nonlinear perturbations of Fredholm mappings in normed spaces and applications to differential equations , Univ. de Brasilia, Trabalho de Mat. , No. 61 ( 1974 ). · Zbl 0334.34007
[38] J. Mawhin , Periodic solutions of nonlinear telegraph equations, Proc. Int. Symp. Dyn. Syst. Gainesville, Florida ( 1976 ). MR 460914 | Zbl 0547.35077 · Zbl 0547.35077
[39] J. Mawhin , Solutions periodiques d’équations aux dérivées partielles hyperboliques nonlinéaires (to appear in a volume dedicated to TH. VOGEL) . · Zbl 0335.35067
[40] J. Mawhin , Lecture at Oberwolfach , January 1976 .
[41] L. Nirenberg , An application of generalized degree to a class of nonlinear problems, Coll. Analyse Fonctionnelle , Liège , 1970 (Math. Vander., pp. 57 - 74 ). MR 413207 | Zbl 0317.35036 · Zbl 0317.35036
[42] L. Nirenberg , Generalized degree and nonlinear problems, Contribution to Nonlinear Functional Analysis , Zarantonello ed. ( 1971 ), Acad. Press , pp. 1 - 9 . MR 388188 · Zbl 0267.47034
[43] L. Nirenberg , Topics in Nonlinear Functional Analysis , New York Univ. Lecture Notes ( 1974 ). MR 488102 | Zbl 0286.47037 · Zbl 0286.47037
[44] J.E. Osborn - D. Sather , Alternative problems and monotonicity , J. Diff. Eq’ns. , 18 ( 1975 ), pp. 393 - 410 . MR 375023 | Zbl 0317.35024 · Zbl 0317.35024
[45] G. Prodi , Soluzioni periodiche delle equazioni a derivate parziali di tipo iperbolico nonlineari , Annali Mat. Pura Appl. , 42 ( 1956 ), pp. 25 - 49 . MR 89985 | Zbl 0072.10101 · Zbl 0072.10101
[46] P. Rabinowitz , Periodic solutions of nonlinear hyperbolic partial differential equations , Comm. Pure Appl. Math. , 20 ( 1967 ), pp. 145 - 205 . MR 206507 | Zbl 0152.10003 · Zbl 0152.10003
[47] P. Rabinowitz , Time periodic solutions of nonlinear wave equations , Manuscripta Math. , 5 ( 1971 ), pp. 165 - 194 . MR 326179 | Zbl 0219.35062 · Zbl 0219.35062
[48] P. Rabinowitz , Some minimax theorems and applications to nonlinear partial differential equations , to appear. MR 501092 | Zbl 0466.58015 · Zbl 0466.58015
[49] R.T. Rockafellar , Convex analysis , Princeton Univ. Press , 1970 . MR 274683 | Zbl 0193.18401 · Zbl 0193.18401
[50] M. Schatzman , Problèmes aux limites, nonlinéaires, noncoercifs , Ann. Scuola Norm. Sup. Pisa , 27 ( 1973 ), pp. 641 - 686 . Numdam | MR 380545 | Zbl 0324.47031 · Zbl 0324.47031
[51] M. Schechter , A nonlinear elliptic boundary value problem , Ann. Scuola Norm. Sup. Pisa , 27 ( 1973 ), pp. 707 - 716 . Numdam | MR 369912 | Zbl 0302.35044 · Zbl 0302.35044
[52] G. Stampacchia , Equations elliptiques du second ordre à coefficients discontinus , Presses Univ . Montreal , ( 1966 ). MR 251373 | Zbl 0151.15501 · Zbl 0151.15501
[53] W. Strauss , On weak solutions of semilinear hyperbolic equations , Anais Acad. Brasileira Ciencias , 42 ( 1970 ), pp. 645 - 651 . MR 306715 | Zbl 0217.13104 · Zbl 0217.13104
[54] O. Vejvoda , Periodic solutions of nonlinear partial differential equations of evolution , Proc. Symp. Diff. Eq. and Applications , Bratislava , ( 1969 ), pp. 293 - 300 . MR 249793 | Zbl 0183.10401 · Zbl 0183.10401
[55] S. Williams , A sharp sufficient condition for solution of nonlinear elliptic boundary value problem , J. Diff. Eq. , 8 ( 1970 ), pp. 580 - 588 . MR 267267 | Zbl 0209.13003 · Zbl 0209.13003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.